# SDR MWEA96048

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS, SEVERAL A/C INTERIOR EMERGENCY LIGHTS REMAINED ILLUMINATED WHEN A/C WAS POWERED DOWN.  REPLACED TWO BATTERY POWER SUPPLIES AND OPS CHECK GOOD.
